# SDR DALA2014112506298

- Difficulty date: November 22, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PANEL COUNTERSINKS.  ACCESS PANEL WAS REWORKED AND WAS FOUND OUT OF LIMITS.  REPLACED IAW REPLACED IAW SRM 51-22-2A.
